# SDR CALA2024102900952

- Difficulty date: October 26, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N895UA
- Make and model: Airbus A319-132
- Aircraft serial: 3020
- Aircraft time: 48,104 hours, 25,527 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPERATE DUE TO LOGPAGE NUMBER 9672781 PILOT IN COMMAND: UNKNOWN.REFERENCE LOG PAGE: 9672781 DATE AND TIME: 25OCT24 19:46 (26OCT24 02:46Z) AIRCRAFT: 4895 FLIGHT: 1787FROM: DEN TO: OMA PILOT COMMENTS: DEN-OMA. GLUE FUME SMELL NO FURTHER MAINTENANCE ACTION NEEDED
